# SDR ASAA2019011327774

- Difficulty date: January 13, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 11,531 hours, 3,792 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 RADIO HF BOTH ACTIVE AND STANDBY READ FAIL. GROUNDED - YES. CYCLED POWER, PERFORMED TEST CHECK, REF AMM 23-12-00 OPS CHECK NORMAL , NO FAULT NOTED.
